# SDR SWIA200514419

- Difficulty date: January 11, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 1,319 hours, 1,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74700
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,133 hours, 5,740 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CABIN CEILING FLOODLIGHTS AT ROWS 5 & 13 BURNED OUT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK NR 4 IAW AMM 33-51-04.  OPERATIONAL CHECK GOOD.
